# SDR EE4Y2023122819074

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 36,663 hours, 23,950 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 19032091021
- Part serial: NA
- Condition: Nicked
- Location: Zone 500
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, EXTERNAL SIDE AT MAIN LANDING GEAR, RIB 5 AND BACKUP FITTING TO SPAR 2 ATTACHMENT, LOWER ATTACHMENT HOLE "C" WITH NICKS, SCRATCHES AND GOUGES IN INTERNAL BORE. NOTE: FITTING HOLE WAS REPAIRED AS PER EMBRAER ETD2023-190-030541 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2023-19010-R00 INSTRUCTIONS ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N199 NON RUTINE ITEM: 5-8 ).
